# SDR AWXA200301321

- Difficulty date: October 26, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,928 hours, 7,532 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED 2 EACH AFT EMERGENCY FLASHLIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES IN 2 EACH AFT FLASHLIGHTS, OPERATIONAL CHECK WAS GOOD.
